# SDR WTAA980074

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120193
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863904
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

SBA - AT 14,000 FT, LEFT ENGINE TORQUE DROPPED TO ZERO AND T6 DROPPED TO 200-300 DEGREES.  CREW SHUT DOWN ENGINE AND RETURNED TO THE STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE HMU.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
